Simulations of four independent groups of hamiltonian circuited unknowns in the numerical solutions of elliptic partial differential equations

Abdullah, Abdul Rahman and Shariffudin, Rio Hirowati (2000) Simulations of four independent groups of hamiltonian circuited unknowns in the numerical solutions of elliptic partial differential equations. International Journal of Computer Mathematics, 76 (1). pp. 105-117. ISSN 0020-7160

Full text not available from this repository.
Official URL: https://doi.org/10.1080/00207160008805012

Abstract

Past experiments on Hamiltonian circuited simulations of the partial differential equation of the Poisson type have indicated the influences of the Hamiltonian circuits on algebraic structures of coefficients matrices. The need to tend to the usage of finite difference schemes is also observed. A certain Hamiltonian circuit is found to enable the decomposition of the space of simulated points into two subspaces. This paper reports that the space can in fact be separated into four subspaces. Numerical simulations are carried out using a 7-point finite difference star. The results are compared with those obtained when the simulated points are divided into only two disjoint sets.

Item Type: Article
Additional Information: Shariffudin, R.H. Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia.
Uncontrolled Keywords: Computer simulation; Finite difference method; Hamiltonians; Mathematical models; Matrix algebra; Poisson equation
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 02 Sep 2021 04:22
Last Modified: 02 Sep 2021 04:22
URI: http://eprints.um.edu.my/id/eprint/26027

Actions (login required)

View Item View Item